CureZone   Log On   Join
Reached Iodine Max, now what?
 
drhiii Views: 1,981
Published: 13 years ago
 

Reached Iodine Max, now what?


Some obvious characteristics occured in the last couple of months. Feet became cold often, experienced the thyroid bulge in my throat (took me a bit to figure out what was happening), was getting hot and cold sweats. I stopped Lugols cold for about 3-4 weeks and things began to calm down.

I'd lost that initial euphoria that came when I first started, with mental acuity dramatically improving, skin tags disappearing, skin overall became more supple, overall wellbeing was just enhanced. This for both myself and my wife. And a slew of other noticable things.

But as I suspect we reached saturation, things began to go a bit nuts as described above. Sooo, a couple of days ago I decided to try 1 drop of Lugols in abut 4oz of water. For several hours, I could feel it. Overall sense of wellbeing, skin had a moist-ness to it, nose was prefectly clear. Wonderful. Then when trying to sleep, experienced that bulge in the throat, sweats, feet went hot - cold - hot - cold.

I was bummed. I want to keep taking even just minimal amounts of iodine, but what have folks done who reached this reactive state where 1 drop sets you in a tizzy?

Ideas?
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.313 sec, (1)